Mohsan Raza
Mohsan Raza
Verified email at
Cited by
Cited by
Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli
M Raza, SN Malik
Journal of Inequalities and Applications 2013, 1-8, 2013
Hankel determinant of order three for familiar subsets of analytic functions related with sine function
M Arif, M Raza, H Tang, S Hussain, H Khan
Open Mathematics 17 (1), 1615-1630, 2019
Starlike functions associated with cosine functions
K Bano, M Raza
Bulletin of the Iranian Mathematical Society 47, 1513-1532, 2021
Hankel determinant problem of a subclass of analytic functions
Journal of Inequalities and Applications, 2012
The Fekete-Szegö functional for a subclass of analytic functions associated with quasi-subordination
HM Srivastava, S Hussain, A Raziq, M Raza
Carpathian Journal of Mathematics 34 (1), 103-113, 2018
Fourth Hankel determinant for the family of functions with bounded turning
M Arif, L Rani, M Raza, P Zaprawa
대한수학회보 55 (6), 1703-1711, 2018
On the third and fourth Hankel determinants for a subclass of analytic functions
ZG Wang, M Raza, M Arif, K Ahmad
Bulletin of the Malaysian Mathematical Sciences Society 45, 323-359, 2022
Some Applications of a New Integral Operator in q-Analog for Multivalent Functions
Q Khan, M Arif, M Raza, G Srivastava, H Tang, SU Rehman
Mathematics 7 (12), 1178, 2019
Certain geometric properties of normalized Wright functions
M Raza, MU Din, SN Malik
Journal of Function Spaces 2016 (1), 1896154, 2016
Convolution properties of meromorphically harmonic functions defined by a generalized convolution q-derivative operator
HM Srivastava, M Arif, M Raza
AIMS Math 6, 5869-5885, 2021
Hankel determinants for starlike and convex functions associated with sigmoid functions
A Riaz, M Raza, DK Thomas
Forum Mathematicum 34 (1), 137-156, 2022
Coefficient estimates for a certain family of analytic functions involving a q-derivative operator
M Raza, HM Srivastava, M Arif, K Ahmad
The Ramanujan Journal 55, 53-71, 2021
Some properties of a generalized class of analytic functions related with Janowski functions
M Arif, KI Noor, M Raza, W Haq
Abstract and applied analysis 2012 (1), 279843, 2012
On a subclass of starlike functions
M Darus, S Hussain, M Raza, J Sokół
Results in Mathematics 73, 1-12, 2018
Certain q-difference operators and their applications to the subclass of meromorphic q-starlike functions
QZ Ahmad, N Khan, M Raza, M Tahir, B Khan
Filomat 33 (11), 3385-3397, 2019
Coefficient inequalities of functions associated with petal type domains
SN Malik, S Mahmood, M Raza, S Farman, S Zainab
Mathematics 6 (12), 298, 2018
Q-analogue of differential subordinations
M Ul-Haq, M Raza, M Arif, Q Khan, H Tang
Mathematics 7 (8), 724, 2019
Investigation of the fifth Hankel determinant for a family of functions with bounded turnings
M Arif, I Ullah, M Raza, P Zaprawa
Mathematica Slovaca 70 (2), 319-328, 2020
Some properties of a class of analytic functions defined bygeneralized Struve functions
M Raza, N Yağmur
Turkish Journal of Mathematics 39 (6), 931-944, 2015
Analytic functions associated with cardioid domain
SN Malik, M Raza, J Sokol, S Zainab
Turkish Journal of Mathematics 44 (4), 1127-1136, 2020
The system can't perform the operation now. Try again later.
Articles 1–20